# SDR CALA2015050193648

- Difficulty date: April 30, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 78,423 hours, 28,669 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS MOMENTARY SMOKE FROM FWD GALLEY OVEN 107, FOOD ODOR.  FOOD REMOVED & OVEN NOT USED FOR THE REST OF THE FLIGHT.  ACCOMPLISH MM 05-51-56 P201, REMOVED CHOCOLATE CHIP COOKIE DOUGH THAT WAS STUCK TO THE TOP OF THE OVEN, CLEANED AS REQUIRED.  CYCLED OVEN & OPERATIONS CHECKED NORMAL IAW AMM 05-51-56 & 25-30-00.
